# SDR FDEA202211142767

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT SKIN DOUBLER AT APPROXIMATE STATION   XOS 789 FOUND CRACKED.  REMOVED AS PER SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DRAWING ARB3954 REVISION K AND INSTALLED AT RIGHT WING LEADING EDGE COMPARTMENT SKIN APPROXIMATE STATION XOS 789 SRM 51-31-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
